Benadryl Allergy LIQUI-GELS 24 CT
Other Information: Store at 59 degrees to 77 degrees F in a dry place. Protect from heat, humidity, and light. Do not use if carton is open or blister unit is broken. Misc: Diphenhydramine HCl/Antihistamine. Dye‑free. Sneezing. Itchy, watery eyes. Runny nose. Itchy throat. Effective allergy relief when you need it. Child‑resistant packaging. Made in Japan. Uses: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Temporarily relieves these symptoms due to the common cold: runny nose; sneezing.Preparation Instructions
Directions: Take every 4 to 6 hours. Do not take more than 6 doses in 24 hours. Adults and Children 12 Years and Over: 1 to 2 capsules. Children 6 to Under 12 Years: 1 capsule. Children Under 6 Years: Do not use this product in children under 6 years of age.
Active Ingredients: Diphenhydramine HCl (25 mg). Purpose: Antihistamine. Inactive Ingredients: Gelatin, Glycerin, Polyethylene Glycol, Purified Water, and Sorbitol. Capsules are Imprinted with Edible Dye‑Free Ink.
Local Delivery is Available for this Product